# SDR CALA2014073001030

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 45,061 hours, 15,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXTERIOR EMER INOPERABLE, SDR FORM ATTACHED.  R & R LT FWD OVERWING EXTERIOR EMER LAMP IAW AMM 33-51-04 TEST NORMAL.
